# SDR SIMA200720509

- Difficulty date: June 26, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N722AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145287
- Aircraft time: 15,882 hours, 14,425 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14522178005
- Condition: Dented
- Location: Zone 100
- Part time: 15,882 hours, 14,425 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 68 WEB BETWEEN STRINGERS 10L AND 11L DENTED AND CHAFED.  FABRICATED AND INSTALLED DOUBLER IAW EMB IC2007-145/04209, PARAGRAPH 2, DATED JUNE 21,2007.  AIRCRAFT RETURNED TO SERVICE.
